# SDR USAA2012010600001

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 910 hours, 335 cycles
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003108
- Condition: Defective
- Location: Autopilot Sys
- Part time: 34,057 hours, 15,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT GATE IN CLT, SMOKE (PERCEIVED AS ELECTRICAL) WAS COMING FROM MODE CONTROL PANEL. HAD TO SHUT OFF ALL ELECTRICAL TO GET IT TO STOP.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 22-81-12-0401.
